Return to content in this issue

 

Allopurinol induced - DRESS and neo-sensitization to thalidomide: complex management and diagnosis in a patient with multiple myeloma

Vílchez-Sánchez F1,2, Busto Leis JM3, Sendagorta E3,4, Ramírez E1,4,5, Fiandor A1,2,4, Bellón T1,4,6, De Soto Álvarez T7, Sánchez Ocando H2, Heredia Revuelto R2, Cabañas R1,2,4,8

1Institute for Health Research (IdiPAZ), Madrid, Spain.
2Allergy Department, La Paz University Hospital, Madrid, Spain.
3Dermatology Department, La Paz University Hospital, Madrid, Spain.
4PIELenRed Consortium.
5Pharmacology Department La Paz University Hospital, Madrid, Spain.
6Drug Hypersensitivity Laboratory, IdiPAZ, Madrid, Spain.
7Hematology Department, La Paz University Hospital, Madrid, Spain.
8Centro de Investigación en Red de Enfermedades Raras (CIBERER, U754). 

J Investig Allergol Clin Immunol 2023; Vol. 32(5)
doi: 10.18176/jiaci.0776

Key words: DRESS syndrome, Drug reaction with eosinophilia and systemic symptoms, Lymphocyte transformation test, Etanercept, Allopurinol